Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

martes, 10 de enero de 2017

Torsades de Pointes

torsades-de-pointes-first10em-title-image
First10EM - Justin Morgenstern - January 9, 2017
"Torsades de pointes is a ventricular tachycardia. In the unstable patient, cardiovert. In the pulseless, defibrillate. (The polymorphic nature of the rhythm may interfere with the defibrillator’s ability to synchronize, so cardioversion may not be possible. In that case, in the unstable patient, deliver an unsynchronized shock.)
What do you do if the patient is stable? I think it is reasonable to electrically cardiovert stable ventricular tachycardia, but you can also attempt to treat it medically. Torsades de pointes is caused by a prolonged QT. Almost all of the antiarrhythmics that we normally use to treat ventricular tachycardia, such as amiodarone and procainamide, will prolong the QT further, and therefore can make your patient worse. Do not give amiodarone or procainamide. The medical treatment for stable torsades de pointes is magnesium..."